Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Cold hands & feet with Neurontin
Feb 14, 2004

Last month I increased my dose of Neurontin from 300mg (3xdaily) to 600mg (3xdaily). I'm experiencing colder than usual hands and feet. Is this a side effect from the increased Neurontin and are there other alternatives? Thanks.

Response from Dr. Henry

It is hard to answer that question without details regarding such issues as your HIV status, HIV meds, whether you smoke, age, whether cold temperatures aggravate the condition, etc. Neurontin by itseld doesn't usually cause the feet/hands to feel cold. KH



Previous
arrhythmia causes: side effect of drug? anemia?
Next
Enquiring minds want to know.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement